排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2011, Vol. 29 Issue (3): 241-245    DOI: 10.3969/j.issn.1674—8530.2011.03.012
Article Current Issue| Next Issue| Archive| Adv Search |
Calculation method for normal depth of semi- cubic parabolic channels
Zhao Yanfeng1,Wang Zhengzhong1,Fang Xing2,Liu Jiliang1,Hong Anyu1
(1.Research Center of Water Engineering Safety and Disaster Prevention,Northwest A & F University,Yangling,Shaanxi 712100,China;2.Department of Civil Engineering,Auburn University,Auburn,Alabama 36849,U.S.A.)

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn